# SDR XN0A1230

- Difficulty date: March 1, 2005
- Submitted: March 1, 2005
- Operation: Air carrier
- Aircraft: N79754
- Make and model: Boeing 727227
- Aircraft serial: 21363
- Aircraft time: 5,580 hours, 35,259 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

TAKEOFF WARNING HORN STEADY INSTEAD OF INTEMITTENT.  CLEANED AND RESET, CONNECTOR, WARNING BOX OPS CHECK GOOD AT THIS TIME IAW 727-3100.
